Been having hives for almost a year now, although hopefully getting better. I want to update later if this can all go away, but I wanted to tell you why the meds make things worse. All it does is suppress it and eventually bigger welts form.
I finally decided to go off the meds a few months ago. Took about a week for all the hives to do its big damage. After that you can determine how to proceed whether it be diet or sweat. Tipping point was when the meds would suppress so much where my lips and eyes would start to swell.
Right now I’ve been trying to sweat more. Take hot hot baths. Drink a lot of hot water. Don’t burn your tongue and throat though. This has helped me out a lot. If you notice that antihistamines are making it worse, you might want to consult your doctor and consider going off them for a while.
I’ll update with my full story next time. Just wanted to see if I could help some people.